# SDR AALA202207130822

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 737
- Aircraft serial: 33538
- Aircraft time: 25,961 hours, 2,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BI-FOLD LAVATORY DOOR #3F-1L (FORWARD OF CABIN DOOR 3L) HARD TO OPEN/CLOSE. ADJUSTED UPPER DOOR SLIDE PER CMM 25-45-81.
